# SDR SWIA2020090452291

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT RBL9.00 FROM APPROXIMATELY FS559.00+80 TO FS559.00+96 HAS MULTIPLE LOCATIONS OF CORROSION.   SEAT TRACK LOCATED AT RBL 9 BETWEEN FS559.00+80 - FS559.00+96 IS OUT OF LIMITS DUE TO SEVERE PITING AND INTERGRANULAR CORROSION FOUND ON 50% OF SEAT TRACK; REPLACED PART. REPLACED SEAT TRACK PN 601R38779-13, RBL 9.00, FS 559.00+80-FS 559.00+96 REF CRJ 200 AMM.
